# SDR CA970421006

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA60600
- Engine: Lyc IO540K1J5
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 22000009
- Condition: Cracked
- Location: Lwr Rib V Stab
- Part time: 2,772 hours
- Component: Piper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK WAS FOUND ON THE LOWER RIB OF THE VERTICAL STABILIZER AT THE AFT CORNER OF THE RIB. ITEM REPAIRED.
